# SDR SWAA2019041831813

- Difficulty date: April 12, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 48,151 hours, 28,667 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: 15A2001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING AFT TRAILING EDGE CAVITY ORSS 261 WIGGLE PLATE ASSEMBLY CRACKED IN SEVERAL LOCATIONS AT RIVETS.   R&R WIGGLE PLATE ASSEMBLY IAW SRM & DWG.
